# SDR MASA2011061403015

- Difficulty date: June 13, 2011
- Submitted: June 14, 2011
- Operation: Air carrier
- Aircraft: N987HA
- Make and model: Dhav DHC8202
- Aircraft serial: 425
- Aircraft time: 36,668 hours, 38,640 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Escape Hatch
- Condition: Dirty
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIR LEAK ON COCKPIT ESCAPE HATCH.  CLEANED, LUBED & INSTALLED HATCH.
